# SDR AALA20161102019

- Difficulty date: November 2, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STATIONS 747 AND 767. REMOVED AND REPLACED TRANSITION ANGLE SIDEPLATE AND SIDEPLATE DOUBLER IAW SRM 53-00-53-2R-6.
